Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Effexor withdrawal nightmares

Posted by CaffeinePoet on August 4, 2009, at 12:40:28

Hey guys,

I'm coming off 100 mgs of Effexor (50 mgs x 2). This week, I've tapered from 100 mgs to 75 mgs, and am about to go down to 50 mgs.

I've had vivid dreams for several days while tapering, and last night had a vivid nightmare. It wasn't bloody or violent, just psychologically jarring.

After I awoke I pondered about why I'm having these dreams and realized they are probably related to discontinuation.

Does taking benadryl or anything help to avoid these nightmares?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:CaffeinePoet thread:910227